# SDR SIMA202003254004

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 23 CRACKED AT THE JUNCTION WITH R/H OUTBD FLOOR SILL-C/A-FRAME 23 AT THE JUNCTION WITH RH OUTBOARD FLOOR SILL REPAIRED IAW SRM 53-00-04.
